# SDR USAA950653

- Difficulty date: July 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Press Controller
- Part number: 7638102
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCO - FLT 738 - CABIN ALTITUDE STARTED CLIMBING AT 9OO FPM AND REACHED 10,000 FT CABIN ALTITUDE, ALERT HORN SOUNDED.  FLIGHT DIVERTED TO MCO WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED PRESSURE CONTROLLER, PRESSURE SELECTOR, AND OUTFLOW VALVE.  OPS CHECK NORMAL.  (W)
